| Model Number |
X SERIES |
| Medical Device Problem Code |
Self-Activation or Keying (1557)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unknown), the device self discharged.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was not replicated or confirmed.The device was put through extensive testing without duplicating the report.An internal inspection of the device found no discrepancies.The device was recertified and returned to the customer.The device data log was reviewed and the first two analyses detected a non-shockable rhythm.The device was then power cycled by the user.A third anlysis is interrupted by the user with another power cycle.Upon the power up, the user manually changes to pacer mode.There is no evidence within the log of an analysis that detects a shockable rhythm, or, of a shock that was delivered.The reported event was unsubstantiated and does not align with the evidence within the logs.The analysis feature of the device is used to determine the shockability of the ecg signal.This device is not capable of delivering a shock without user intervention.Analysis of reports of this type has not identified an increase in trend.